# SDR AALA202401219294

- Difficulty date: December 15, 2023
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D53472102200000
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR STRUCTURWE INBOARD SIDE UPPER POSITION SPLICE COUPLING AT FR 68 BETWEEN -Y1123 AND -Y1162. REPLACED SPLICE COUPLING PER SRM 51-42-11.
